Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

Contents of Volume 4

All articles in this issue are freely accessible.
Involutions in Weyl groups
Robert E. Kottwitz.
Represent. Theory 4 (2000), 1-15
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1740177
Stable nilpotent orbital integrals on real reductive Lie algebras
Robert E. Kottwitz.
Represent. Theory 4 (2000), 16-31
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1740178
Verifying Kottwitz’ conjecture by computer
Bill Casselman.
Represent. Theory 4 (2000), 32-45
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1740179
Symmetric polynomials and $U_{q}(̂sl_{2})$
Naihuan Jing.
Represent. Theory 4 (2000), 46-63
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1740180
Harish-Chandra modules for quantum symmetric pairs
Gail Letzter.
Represent. Theory 4 (2000), 64-96
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1742961
Large Schubert varieties
Michel Brion and Patrick Polo.
Represent. Theory 4 (2000), 97-126
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1789463
On square-integrable representations of classical $p$-adic groups II
Chris Jantzen.
Represent. Theory 4 (2000), 127-180
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1789464
On Laguerre polynomials, Bessel functions, Hankel transform and a series in the unitary dual of the simply-connected covering group of $Sl(2,\mathbb R)$
Bertram Kostant.
Represent. Theory 4 (2000), 181-224
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1755901
On Minuscule Representations and the Principal SL$_{2}$
Benedict H. Gross.
Represent. Theory 4 (2000), 225-244
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1795753
Irreducible Genuine Characters of the Metaplectic Group: Kazhdan-Lusztig Algorithm and Vogan Duality
David A. Renard and Peter E. Trapa.
Represent. Theory 4 (2000), 245-295
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1795754
On the equivariant $K$-theory of the nilpotent cone
Viktor Ostrik.
Represent. Theory 4 (2000), 296-305
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1773863
On the spanning vectors of Lusztig cones
Robert Bédard.
Represent. Theory 4 (2000), 306-329
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1773864
Commutative quantum current operators, semi-infinite construction and functional models
Jintai Ding and Boris Feigin.
Represent. Theory 4 (2000), 330-341
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1773865
On the generic degrees of cyclotomic algebras
Gunter Malle.
Represent. Theory 4 (2000), 342-369
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1773866
On the representation theory of Iwahori-Hecke algebras of extended finite Weyl groups
Meinolf Geck.
Represent. Theory 4 (2000), 370-397
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1780716
An analytic Riemann-Hilbert correspondence for semi-simple Lie groups
Laura Smithies and Joseph L. Taylor.
Represent. Theory 4 (2000), 398-445
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1780717
$G(F_{q})$-invariants in irreducible $G(F_{q^{2}})$-modules
G. Lusztig.
Represent. Theory 4 (2000), 446-465
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1780718
Harmonic spinors on homogeneous spaces
Gregory D. Landweber.
Represent. Theory 4 (2000), 466-473
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1780719